# SDR UIEA2025102001275

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,746 hours, 16,918 cycles
- System (JASC): 3150 · Central Warning
- Part: Engine
- Condition: No Discrepancy
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, RECEIVED LT & RT ENG BLEED EICAS MSG & MASTER CAUTION LIGHT. RTO,  PERFORMED BITE TEST IAW FIM 36-20 FT 804. FOUND 0 MSG ON THIS FLT LEG. EICAS MSG CLEARED. ALSO, PERFORMED WEU TEST IAW AMM 31-51-00, OPS CHK GOOD. FOUND MSG TO BE NORMAL.
